Login New user?  
Journal of Statistics Applications & Probability Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 2 > No. 1

 
   

Dual to Separate Product Type Exponential Estimator in Sample Surveys

PP: 89-96
Author(s)
Hilal A. Lone, Rajesh Tailor,
Abstract
This paper addresses the problem of estimation of finite population mean in case of post-stratification. In this paper dual to separate product type exponential estimator is proposed using the same approach adopted by Srivenkataramana [15] and Bandhyopadhyaya [2]. Conditions under which the proposed estimator is more efficient than usual unbiased estimator, usual separate product type estimator, dual to separate product type estimator and separate product type exponential estimator are obtained. The bias and mean squared error expressions are obtained upto the first degree of approximation. An empirical study has been carried out to demonstrate the performance of the proposed estimator.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved